Alert archive / North Dakota / Special Weather Statements in 2014
Special Weather Statement, NWS Bismarck, ND
NWS Bismarck, ND issued this special weather statement at Jul 21, 2014, 2:21 AM CDT for Bottineau County, Renville County, North Dakota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2014, 2:21 AM CDT (07:21 UTC)
- Expired
- Jul 21, 2014, 3:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Renville County, ND
The radar
The Minot AFB radar (KMBX), 50 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.4 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 2450 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
471
WWUS83 KBIS 210721
SPSBIS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
221 AM CDT MON JUL 21 2014
NDZ003-004-012-210800-
BOTTINEAU ND-MCHENRY ND-RENVILLE ND-
221 AM CDT MON JUL 21 2014
...THUNDERSTORMS WERE MOVING THROUGH THE CANADIAN BORDER COUNTIES
NORTH OF MINOT EARLY THIS MONDAY MORNING...
AT 220 AM CDT...THUNDERSTORMS WERE NEAR GRANO...OR 29 MILES
NORTHWEST OF MINOT...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. THE STORMS
WERE MOVING QUICKLY SO THE ADVERSE WEATHER WILL LAST A SHORT TIME.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MOHALL...
ANTLER...
LANSFORD...
MAXBASS...
GLENBURN...
WESTHOPE...
NEWBURG...
SOURIS...
ECKMAN...
LANDA...
ROTH...
RUSSELL...
STAY INSIDE AS THESE STORMS PASS THROUGH.
LAT...LON 4900 10051 4842 10087 4844 10106 4846 10107
4846 10126 4850 10176 4901 10186 4900 10131
4901 10129 4901 10099 4900 10093 4901 10090
4900 10082 4902 10068
TIME...MOT...LOC 0716Z 286DEG 35KT 4862 10159
$$
JP MARTINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this special weather statement went out at Jul 21, 2:02 AM CDT, 19 minutes earlier.
Area forecast discussion, Jul 21, 2:02 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 202 AM CDT MON JUL 21 2014 .UPDATE... ISSUED AT 114 AM CDT MON JUL 21 2014 THE MAIN FORECAST CHALLENGE TODAY IS SEVERE WEATHER TIMING. THE LATEST CONVECTION-ALLOWING MODELS CALL FOR EARLY AFTERNOON CONVECTIVE INITIATION GENERALLY ALONG AND WEST OF U.S. 83. EASTWARD PROPAGATION OF AN MCS ALONG INTERSTATE 94 IS THE CONSENSUS SOLUTION...AND IT MATCHES THE STORM PREDICTION CENTER MODERATE RISK AREA WELL. UPDATE ISSUED AT 913 PM CDT SUN JUL 20 2014 SOME CONVECTION HAS DEVELOPED OVER FAR NORTHEASTERN MONTANA INTO SOUTHERN SASKATCHEWAN AFFILIATED WITH THE RIGHT ENTRANCE REGION OF A JET STREAK. A FEW OF THESE SHOWERS COULD SNEAK OVER INTO FAR NRN NORTH DAKOTA...BUT THE MAJORITY SHOULD STAY NORTH. THEREFORE...HAVE TRIMMED POPS A BIT TOWARDS THE SOUTH. AS FOR THE CHANCES TOWARDS THE SOUTHERN JAMES RIVER VALLEY...SHORT TERM GUIDANCE STILL SUGGESTS THE POSSIBILITY OF SOME ACTIVITY DEVELOPING IN THAT REGION SO WILL LEAVE CURRENT POPS ALONE. UPDATE HAS BEEN SENT. UPDATE ISSUED AT 608 PM CDT SUN JUL 20 2014 GOING FORECAST APPEARS IN GOOD SHAPE AND WILL CONTINUE TO KEEP POPS IN OVER THE NORTHWEST THIS EVENING AS CU FIELD HAS STARTED TO DEVELOP OVER THIS AREA. IF ANYTHING DOES DEVELOP...INDICES CONTINUE TO SHOW THAT ANY STORM SHOULD REMAIN TAME. MAIN CONCERN REMAINS ON EXPECTED CONVECTION MONDAY INTO MONDAY NIGHT. UPDATES HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 209 PM CDT SUN JUL 20 2014 FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE THUNDERSTORM CHANCES TONIGHT INTO MONDAY...WITH SEVERE STORMS EXPECTED MONDAY AFTERNOON MAINLY ACROSS THE SOUTHERN ONE HALF OF WESTERN AND CENTRAL NORTH DAKOTA. CURRENTLY...ZONAL FLOW ALOFT WITH AN UPPER RIDGE TO OUR SOUTH ACROSS THE SOUTHERN HIGH PLAINS AND AN UPPER TROUGH TO OUR NORTH OVER CENTRAL CANADA. MID LEVEL WAA CONTRIBUTING TO A VERY WARM AFTERNOON WITH TEMPERATURES IN THE MID 80S TO MID 90S MANY LOCATIONS. A WESTERLY MIXING WIND COUPLED WITH DRY AIR ADVECTION IS HELPING TO REDUCE HUMIDITY WEST INTO CENTRAL. A BIT MORE SULTRY EAST WHERE DEWPOINTS REMAIN IN THE LOW TO MID 60S. THESE SHOULD ALSO DECREASE WITH TIME OVER THE NEXT FEW HOURS. FOR TONIGHT...UPPER LEVEL JET STREAK WILL BE JUST NORTH OF THE INTERNATIONAL BORDER ALONG WITH SURFACE LOW PRESSURE (DEVELOPING NOW ACROSS EASTERN MONTANA) OVER NORTHWESTERN INTO NORTH CENTRAL SOUTH DAKOTA. FORCING ASSOCIATED WITH THE JET COMBINED WITH THERMAL UPGLIDE NORTH OF THE LOW MAY TRIGGER ELEVATED SHOWERS AND/OR THUNDERSTORMS THIS EVENING NORTHWEST EXPANDING EAST OVERNIGHT INTO THE NORTH CENTRAL. ANOTHER AREA OF ELEVATED CONVECTION POSSIBLE OVERNIGHT FROM MY FAR SOUTH CENTRAL INTO THE SOUTHERN JAMES RIVER VALLEY. ONGOING MONDAY MORNING ELEVATED SHOWERS AND THUNDERSTORMS VERY POSSIBLE. ATTENTION TURNS TO MONDAY AFTERNOON WHERE WE WILL SEE THE BEST CHANCE FOR SEVERE WEATHER. EARLY TO MID AFTERNOON STORMS EXPECTED SOUTHWEST INTO THE SOUTH CENTRAL AS A STRONG S/WV CROSSES WYOMING AND MOVES INTO FAR SOUTH CENTRAL NORTH DAKOTA BY 00Z. TIMING OF THE S/WV AND THE POSITION OF THE SFC TROUGH ALL SUGGEST EARLY AFTERNOON...PERHAPS EVEN LATE MORNING...CONVECTIVE INITIALIZATION/ROBUST STORM DEVELOPMENT. ALL SEVERE WEATHER PARAMETERS WILL BE IN PLAY GIVEN THE AMOUNT OF MLCAPE AND DEEP LAYER SHEAR. THE MOST FAVORABLE AREA FOR SEVERE WEATHER WILL BE ALONG TO SOUTH OF INTERSTATE 94...AND ESPECIALLY INTO THE JAMES RIVER VALLEY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 209 PM CDT SUN JUL 20 2014 SLIGHT RISK FOR SEVERE WEATHER CONTINUES FOR SOUTHERN NORTH DAKOTA AT LEAST FOR THE EARLY EVENING HOURS MONDAY AND POSSIBLE THROUGH MONDAY NIGHT. IF TIMING OF CURRENT MCS CONTINUES THEN THE BULK OF THE SEVERE WEATHER THREAT SHOULD SHIFT EAST OF WESTERN AND CENTRAL NORTH DAKOTA BEFORE MIDNIGHT MONDAY. FOR NOW WILL TAKE A SLOWER APPROACH AND KEEP SOME MENTION OF STRONG AND/OR SEVERE WORDING MONDAY NIGHT. FOR TUESDAY THROUGH FRIDAY...AN AMPLIFYING UPPER RIDGE OVER EASTERN MONTANA AND INTO SASKATCHEWAN SHOULD KEEP CHANCES OF SHOWERS/THUNDERSTORMS TO A SLIGHT CHC/CHC TUESDAY AND WEDNESDAY ACROSS THE WEST AND NORTH...WITH DRY AND WARM CONDITIONS ELSEWHERE. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ARE FORECAST WEDNESDAY NIGHT INTO FRIDAY AS SEVERAL SHORTWAVES RIDE UP AND OVER AND EVENTUALLY FLATTEN THE RIDGE. IN ADDITION...THE APPROACH OF A STRONGER UPPER LOW ACROSS SOUTHERN CANADA WILL INCREASE LARGE SCALE ASCENT THURSDAY NIGHT AND FRIDAY FOR A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS. FOR FRIDAY NIGHT THROUGH SUNDAY...MAIN EMPHASIS WILL BE FOCUSED ON THE AFOREMENTIONED SOUTHERN CANADIAN UPPER LOW AS IT SLIDES SOUTHEAST THROUGH SATURDAY NIGHT. THIS WILL PRODUCE ANOTHER ROUND SHOWERS AND THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT. SUNDAY LOOKS TRANQUIL. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 114 AM CDT MON JUL 21 2014 COVERAGE OF ANY ISOLATED THUNDERSTORMS IS EXPECTED TO BE QUITE LOW TONIGHT...SO IT WAS LEFT OUT OF THE TAFS. WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ON MONDAY...WITH GREATEST CHANCES AFTER 21Z. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SCHECK SHORT TERM...NH LONG TERM...KS AVIATION...JPM
Hazardous weather outlook, Jul 20, 6:40 PM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 640 PM CDT SUN JUL 20 2014 NDZ004-012-212345- BOTTINEAU-MCHENRY- 640 PM CDT SUN JUL 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE SOURIS RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY...AND AGAIN FROM WEDNESDAY NIGHT THROUGH SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001>003-005-009>011-013-017-212345- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-PIERCE- MCKENZIE- 640 PM CDT SUN JUL 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ON MONDAY AND CONTINUE INTO MONDAY NIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY BECOME SEVERE. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ018>023-025-031>037-040>048-050-051-212345- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 640 PM CDT SUN JUL 20 2014 /540 PM MDT SUN JUL 20 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA MONDAY INTO MONDAY NIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE...PARTICULARLY ALONG AND SOUTH OF A LINE FROM KILLDEER TO GARRISON TO HARVEY. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS...THOUGH LOCALIZED HEAVY RAIN WILL ALSO BE POSSIBLE. ALSO...THERE WILL ALSO BE A THREAT FOR TORNADOES...WITH THE GREATEST CHANCES EAST OF HIGHWAY 83 AND SOUTH OF INTERSTATE 94. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS JSCHILD
In the hours before
Special weather statement, Jul 20, 11:54 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1154 PM CDT SUN JUL 20 2014
NDZ001-002-210530-
BURKE ND-DIVIDE ND-
1154 PM CDT SUN JUL 20 2014
...A THUNDERSTORMS WAS ABOUT TO CROSS THE NORTH DAKOTA AND MONTANA
BORDER INTO DIVIDE COUNTY...NORTHWEST NORTH DAKOTA...
AT 1150 PM CDT...A STRONG THUNDERSTORM WAS 35 MILES WEST OF
CROSBY...ON THE MONTANA AND NORTH DAKOTA BORDER...MOVING EAST AT 40
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CROSBY...
ALKABO...
FORTUNA...
COLUMBUS...
LIGNITE...
PORTAL...
FLAXTON...
BOWBELLS...
WRITING ROCK STATE HISTORICAL SITE...
AMBROSE...
NOONAN...
LARSON...
NORTH PORTAL...
COTEAU...
NORTHGATE...
IF THREATENING WEATHER APPROACHES YOUR AREA...STAY INSIDE.
LAT...LON 4900 10208 4859 10233 4862 10288 4863 10289
4866 10406 4901 10405
TIME...MOT...LOC 0452Z 277DEG 37KT 4890 10402
JP MARTINSpecial weather statement, Jul 21, 12:29 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1229 AM CDT MON JUL 21 2014
NDZ001-002-210600-
BURKE ND-DIVIDE ND-
1229 AM CDT MON JUL 21 2014
...THUNDERSTORMS WERE MOVING THROUGH DIVIDE AND TOWARD BURKE COUNTY
IN THE NORTHWEST CORNER OF NORTH DAKOTA...
AT 1225 AM CDT...THUNDERSTORMS WERE 8 MILES SOUTHEAST OF
FORTUNA...OR 15 MILES WEST OF CROSBY...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORMS...ALONG WITH VERY HEAVY RAIN. THE STORMS
WERE FAST MOVING SO THE ADVERSE WEATHER WILL LAST A SHORT TIME.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CROSBY...
COLUMBUS...
LIGNITE...
PORTAL...
FLAXTON...
BOWBELLS...
AMBROSE...
NOONAN...
LARSON...
NORTH PORTAL...
COTEAU...
IF THREATENING WEATHER APPROACHES YOUR AREA...STAY INSIDE.
A TRAINED WEATHER SPOTTER FROM ALKABO REPORTED PEA SIZE
HAIL...WIND GUSTS TO 35 MPH...AND 0.35 INCHES OF RAIN WHEN THE
STORMS MOVED THROUGH HIS AREA.
LAT...LON 4901 10230 4899 10227 4856 10223 4875 10375
4901 10379
TIME...MOT...LOC 0521Z 270DEG 47KT 4887 10356
JP MARTINLocal storm report, Jul 21, 12:36 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1236 AM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM HAIL SSW ALKABO 48.86N 103.89W
07/21/2014 E0.25 INCH DIVIDE ND TRAINED SPOTTER
PEA SIZE HAIL...WIND GUSTS TO 35 MPH...AND 0.35 INCHES OF
RAIN. THE HAIL LASTED A MINUTE OR SO AND THE HIGHEST WIND
GUSTS FOR SEVERAL MINUTES.
&&
JP MARTINSpecial weather statement, Jul 21, 1:18 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 118 AM CDT MON JUL 21 2014 NDZ002-003-011-210700- BURKE ND-RENVILLE ND-WARD ND- 118 AM CDT MON JUL 21 2014 ...THUNDERSTORMS IN BURKE COUNTY WERE MOVING EAST EARLY THIS MONDAY MORNING... AT 115 AM CDT...THUNDERSTORMS WERE 9 MILES SOUTH OF COLUMBUS...OR 28 MILES EAST OF CROSBY...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORMS...ALONG WITH VERY HEAVY RAIN. SMALL TREE BRANCHES COULD BE BROKEN OFF. AS THE STORMS WERE FAST MOVING THE ADVERSE WEATHER WILL LAST A SHORT TIME. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PORTAL... LIGNITE... FLAXTON... BOWBELLS... KENMARE... NORTH PORTAL... NORTHGATE... COTEAU... NIOBE... NORMA... TOLLEY... ON THEIR CURRENT PATH THE STORMS WOULD PASS NORTH OF MINOT. STORMS MAY INTENSIFY...SO BE WEATHER READY. IF STORMS MOVE IN TO YOUR AREA STAY INSIDE. LAT...LON 4900 10166 4850 10163 4868 10286 4900 10288 TIME...MOT...LOC 0613Z 279DEG 42KT 4877 10269 JP MARTIN
Local storm report, Jul 21, 2:09 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
209 AM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL KENMARE 48.67N 102.08W
07/21/2014 E0.50 INCH WARD ND LAW ENFORCEMENT
MOST HAIL WAS PEA SIZE. WIND GUSTS TO 40 MPH. EVENT
LASTED JUST SEVERAL MINUTES.
&&
JP MARTINSpecial weather statement, Jul 21, 2:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
221 AM CDT MON JUL 21 2014
NDZ003-004-012-210800-
BOTTINEAU ND-MCHENRY ND-RENVILLE ND-
221 AM CDT MON JUL 21 2014
...THUNDERSTORMS WERE MOVING THROUGH THE CANADIAN BORDER COUNTIES
NORTH OF MINOT EARLY THIS MONDAY MORNING...
AT 220 AM CDT...THUNDERSTORMS WERE NEAR GRANO...OR 29 MILES
NORTHWEST OF MINOT...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. THE STORMS
WERE MOVING QUICKLY SO THE ADVERSE WEATHER WILL LAST A SHORT TIME.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MOHALL...
ANTLER...
LANSFORD...
MAXBASS...
GLENBURN...
WESTHOPE...
NEWBURG...
SOURIS...
ECKMAN...
LANDA...
ROTH...
RUSSELL...
STAY INSIDE AS THESE STORMS PASS THROUGH.
LAT...LON 4900 10051 4842 10087 4844 10106 4846 10107
4846 10126 4850 10176 4901 10186 4900 10131
4901 10129 4901 10099 4900 10093 4901 10090
4900 10082 4902 10068
TIME...MOT...LOC 0716Z 286DEG 35KT 4862 10159
JP MARTINThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 11:54 PM CDT | Special Weather Statement | BIS | Burke, Divide | 36 min |
| Jul 21, 12:29 AM CDT | Special Weather Statement | BIS | Burke, Divide | 31 min |
| Jul 21, 1:18 AM CDT | Special Weather Statement | BIS | Burke, Renville | 42 min |
| Jul 21, 3:12 AM CDT | Special Weather Statement | BIS | Emmons | 63 min |
| Jul 21, 4:09 AM CDT | Heat Advisory | BIS | Dickey, LaMoure, McIntosh | 16 hr |
| Jul 21, 12:36 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 54 min |
| Jul 21, 1:06 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 54 min |
| Jul 21, 1:09 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 66 min |
| Jul 21, 1:57 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 42 min |
| Jul 21, 2:38 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Slope, Stark | 67 min |
| Jul 21, 3:27 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Grant, Hettinger, Mercer, Morton, Stark | 63 min |
| Jul 21, 3:35 PM CDT | Tornado Warning | BIS | Mercer, Morton, Stark | 25 min |
| Jul 21, 3:50 PM CDT | Special Weather Statement | BIS | Ward | 55 min |
| Jul 21, 3:56 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 64 min |
| Jul 21, 4:12 PM CDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Oliver | 63 min |
| Jul 21, 4:16 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 59 min |
| Jul 21, 4:40 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 65 min |
| Jul 21, 4:43 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 62 min |
| Jul 21, 4:46 PM CDT | Special Weather Statement | BIS | McHenry, McLean, Pierce, Rolette, Ward | 59 min |
| Jul 21, 4:57 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Morton | 48 min |
| Jul 21, 4:59 PM CDT | Tornado Warning | BIS | Burleigh, McLean, Morton, Oliver | 31 min |
| Jul 21, 5:33 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, McLean, Oliver, Sheridan, Wells | 57 min |
| Jul 21, 5:37 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Morton, Sioux | 53 min |
| Jul 21, 5:59 PM CDT | Special Weather Statement | BIS | Pierce | 61 min |
| Jul 21, 6:08 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, McIntosh, Stutsman | 67 min |
| Jul 21, 6:25 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Sheridan, Stutsman, Wells | 65 min |
Nearby
Special Weather Statements in North Dakota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.